# SDR A6WA2019112047025

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: 601R38302439
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL RETAINER AT BOTTOM CENTER OF DOOR HAS CORROSION AROUND FASTENERS  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED SEAL RETAINER ON SERVICE DOOR IAW AWAC SUPPLEMENT 19-310
